# SDR HYIA1376G

- Difficulty date: February 17, 2009
- Submitted: February 21, 2009
- Operation: Air carrier
- Aircraft: N1376G
- Make and model: Cessna 402C
- Aircraft serial: 402C0271
- Aircraft time: 26,912 hours, 67,000 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: CM358950
- Part serial: 0633
- Condition: Failed
- Location: Zone 100
- Part time: 1,106 hours, 2,700 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT INSPECTION, CREW REPORTED AVIONIC MASTER SWITCH INOP.  CONTRACT MAINTENANCE REMOVED AND REPLACED SWITCH, SYSTEM CHECKED OK.  THIS CIRCUIT BREAKER IS THE LATEST OF 36 TO BE CHANGED IN THE LAST TWO YEARS FOR PREMATURE FAILURE.  ALL HAVE HAD THE SAME MANUFACTURE'S DATE CODE OF 0633.  NONE HAVE RESULTED IN ANY EMERGENCY ACTIONS BEING TAKEN BY THE CREW, AS WERE THE PREVIOUS CIRCUIT BREAKERS INSTALLED WHICH USUALLY CAUSED SMOKE IN THE COCKPIT WHEN THE FAILED.  THESE PREVIOUS FAILURES PROMPTED THE ISSUANCE OF AD2005-20-25 FOR REMOVAL AND REPLACEMENT OF EFFECTED CIRCUIT BREAKERS.  THE AVERAGE FAILURE RATE (TIME IN SERVICE) FOR P/N CM3589-50 WITH A MANUFACTURING DATE CODE OF 0633 IS APPROXIMATELY 1150 HOURS.  FAILURES OCCURRED AS EARLY AS 400 HOURS IN SERVICE TO 2500 HOURS.
